MathSciNet Relay Station
MathSciNet bibliographic data
MR1920513 93B05 (35L65 49J20)
Bressan, Alberto; Coclite, Giuseppe Maria On the boundary control of systems of conservation laws. SIAM J. Control Optim. 41 (2002), no. 2, 607–622.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement